# SDR DALA2016052304113

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE AFT ROD END DAMAGED.  R & R AFT ROD END AT R-4 LOWER GATE IAW CMM 52-11 ADJUSTMENT, ACCOMPLISHED ON CARD.
